ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK), Akira Hotta (TV Asahi)
Secretary Hidekazu Murata (Kyoto Univ.), Jun Yukawa (Mitsubishi Electric), Kazuyuki Saito (Chiba Univ.), Minoru Okada (NAIST), Tsukuru Kai (NTV)
Secretary Tanaka Shoji (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC), Madoka Nakamura (NHK)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

ITE Hokkaido Chapter (HOKKAIDO) [schedule] [select]

Conference Date Thu, Jul 28, 2016 13:20 - 17:45
Fri, Jul 29, 2016 09:00 - 12:15
Topics Broadcast Operating Technologies, Transmission & Reception Engineering, etc. 
Conference Place  

  12:30-13:15 ( 45 min. )
  13:15-13:20 Opening Address ( 5 min. )
Thu, Jul 28 PM 
13:20 - 15:00
(1) 13:20-13:45 Transmission Performance in Multipath Environment over Digital Terrestrial Television Broadcasting of LDPC Coded OFDM. Akihiko Sato, Takuya Shitomi, Tomoaki Takeuchi, Masahiro Okano, Kenischi Tsuchida (NHK)
(2) 13:45-14:10 A Study of Erasure Code to Improve Burst Loss Tolerance
-- Performance Comparison with Interleaving Method --
Junichiro Kawamoto, Shuhei Oda, Takuya Kurakake (NHK)
(3) 14:10-14:35 The development of the reception height pattern absorption stack antenna Masahiko Imamura, Masataka Gotou, Moto Mezaki, Yoshio Hayashi (NHK Itec)
(4) 14:35-15:00 Development of Antenna sharing Diversity System Masayuki Hirabayashi, Tomomi Fukazawa (TBS television), Tatsuhiro Nakata, Mikio Fujikura (Hitachi Kokusai Denki)
  15:00-15:20 Break ( 20 min. )
Thu, Jul 28 PM 
15:20 - 16:35
(5) 15:20-15:45 A Study on Utilization of TV sets in Volunteer Computing Ryota Nakanishi (NTV)
(6) 15:45-16:10 8K UHDTV-HDR Live Program Production
-- Prototype System and Trial Production --
Daiichi Koide, Takayuki Yamashita, Ryohei Funatsu, Noriyuki Shirai, Yoshitaka Ikeda, Yukihiro Nishida, Tetsuomi Ikeda (NHK)
(7) 16:10-16:35 8K HDR cameras using Hybrid-Log-Gamma Ryohei Funatsu, Kazuya Kitamura, Toshio Yasue, Daiichi Koide, Hiroshi Shimamoto (NHK)
  16:35-16:45 Break ( 10 min. )
Thu, Jul 28 PM 
16:45 - 17:45
(8) 16:45-17:45 [Special Talk]
Latest Development in Super Hi-Vision Test Broadcasting
Masuhara Ichie (NHK)
Fri, Jul 29 AM 
09:00 - 09:25
(9) 09:00-09:25 Carrier Choice Technique in Cooperate Reception of ISDB-T Full Segment Service Shun Uchino, Akira Nakamura (Tokyo Univ. of Science), Kohei Ohno (Meiji Univ.), Makoto Itami (Tokyo Univ. of Science)
Fri, Jul 29 PM 
Chair: Hidekazu Murata
09:25 - 12:15
(10) 09:25-09:55 [Invited Lecture]
A Study on Inter-symbol Interference Suppression Scheme in Network MIMO-OFDM Systems
Hirofumi Suganuma, Shuhei Saito, Tomoki Maruko, Fumiaki Maehara (Waseda Univ.)
(11) 09:55-10:25 [Invited Lecture]
[Invited Lecture] User Scheduling for Millimeter Wave MU-MIMO in Small Conference Room
-- Evaluation with 3-sector Access Point Model and Proportional Fairness --
Yuyuan Chang, Sayako Haze, Gia Khanh Tran, Sakaguchi Kei, Kiyomichi Araki, Kazuhiko Fukawa (Tokyo Tech.)
  10:25-10:45 Break ( 20 min. )
(12) 10:45-11:15 [Invited Lecture]
Development of Wideband Modulator and Demodulator using a MIMO-OFDM Technique for 42 GHz band FPU
Jun Tsumochi, Fumito Ito, Yoshifumi Matsusaki, Hirokazu Kamoda, Takayuki Nakagawa, Hiroyuki Hamazumi (NHK)
(13) 11:15-11:45 [Invited Lecture]
SINR Evaluation of a Rectangular FD-MIMO System in Various Indoor Environments
Toshihiko Nishimura, Shun Nishizaki, Takeo Ohgane, Yasutaka Ogawa (Hokkaido Univ.)
(14) 11:45-12:15 [Invited Lecture]
Adaptive Selection of Extended Rotation Matrices in Overloaded MIMO Receivers With Virtual Channels
Satoshi Denno, Akihiro Kitamoto, Ryosuke Sawada (Okayama University)
  12:15-12:30 Closing Address ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
HOKKAIDO ITE Hokkaido Chapter (HOKKAIDO)   [Latest Schedule]
Contact Address  


Last modified: 2016-07-28 11:09:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to HOKKAIDO Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan